Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 8, NWS Corpus Christi, TX

April 2, 2017Webb County, Texas

NWS Corpus Christi, TX issued this river flood warning at Apr 2, 2017, 8:12 AM CDT for Webb County, Texas. It took effect at Apr 3, 2017, 8:38 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 8:12 AM CDT (13:12 UTC)
In effect from
Apr 3, 2017, 8:38 PM CDT
Expired
Apr 7, 2017, 2:00 AM CDT
In force
3 days
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 205 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande at Laredo (LDOT2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
13 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08459000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

417 
WGUS44 KCRP 021312
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
812 AM CDT Sun Apr 2 2017

...The National Weather Service in Corpus Christi has issued a Flood 
   Warning for the following river in Texas...

  Rio Grande At Laredo affecting Webb County

.Recent rainfall upstream and anticipated rainfall over the aforementioned 
 river basin will result in river rises above flood stage 
 during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-030712-
/O.NEW.KCRP.FL.W.0008.170404T0840Z-170407T0700Z/
/LDOT2.1.ER.170404T0840Z.170405T0600Z.170406T1500Z.NO/
812 AM CDT Sun Apr 2 2017

The National Weather Service in Corpus Christi has issued a 
* Flood Warning for the Rio Grande At Laredo.
* from late Monday night to late Thursday night...or until the 
  warning is cancelled.
* At  7:00 AM Sunday the stage was 3.8 feet, or 1.2 meters.
* Minor flooding is forecast.
* Flood stage is 8.0 feet, or 2.4 meters.
* Forecast: Rise above flood stage by Tuesday morning and continue 
  to rise to near 10.5 feet, or 3.2 meters by early Wednesday 
  morning. Then the river is expected to fall below flood stage by late
  Thursday morning.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Rio Grande
  Laredo                8   3.8 Sun 07 AM   6.7  8.5 10.4  8.2  7.4

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$

92
7 follow-up statements
856 
WGUS84 KCRP 030140
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CDT Sun Apr 2 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande At Laredo affecting Webb County

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-031940-
/O.EXT.KCRP.FL.W.0008.170404T0930Z-170407T1130Z/
/LDOT2.1.ER.170404T0930Z.170405T0600Z.170406T1930Z.NO/
840 PM CDT Sun Apr 2 2017

...Flood Warning extended until Friday morning...The Flood Warning 
continues for the Rio Grande At Laredo.
* from late Monday night to Friday morning...or until the warning is 
  cancelled.
* At 8:00 PM Sunday the stage was 6.1 feet, or 1.9 meters.
* Minor flooding is forecast.
* Flood stage is 8.0 feet...Or 2.4 meters.
* Forecast: Rise above flood stage by Tuesday morning and continue 
  to rise to near 11.5 feet, or 3.5 meters by early Wednesday 
  morning. The river will fall below flood stage by Thursday early 
  afternoon.
* At 13.0 feet or 4.0 meters, autos and trucks flood in the lower  
  sections of the mall parking lot. Water is several feet deep in the 
  lower sections of the customs parking lot.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Rio Grande
  Laredo                8   6.1 Sun 08 PM   6.5  8.5 11.3  8.6  7.2

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$

TJC
512 
WGUS84 KCRP 030857
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
357 AM CDT Mon Apr 3 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande At Laredo affecting Webb County

.Recent heavy rainfall upstream over the Edward's Plateau 
region on Sunday will result in river rises above flood stage 
during the next couple of days. Also, increases in releases from 
Lake Amistad will result in above normal flows on the Rio Grande 
for the next couple of weeks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-040257-
/O.EXT.KCRP.FL.W.0008.170404T0138Z-170407T1500Z/
/LDOT2.1.ER.170404T0138Z.170405T0600Z.170406T2300Z.NO/
357 AM CDT Mon Apr 3 2017

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  the Rio Grande At Laredo.
* from this evening to Friday morning...or until the warning is 
  cancelled.
* At  3:00 AM Monday the stage was 6.5 feet, or 2.0 meters.
* Minor flooding is forecast.
* Flood stage is 8.0 feet...Or 2.4 meters.
* Forecast:  Rise above flood stage by this evening and continue to 
  rise to near 12.0 feet, or 3.7 meters by early Wednesday morning. 
  The river will fall below flood stage Thursday evening.

* At 13.0 feet or 4.0 meters, autos and trucks flood in the lower 
sections of the mall parking lot. Water is several feet deep in the 
lower sections of the customs parking lot.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Mon  Tue  Wed  Thu  Fri

Rio Grande
  Laredo                8   6.5 Mon 03 AM   6.5 10.2 11.9  9.1  7.1


&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$

GW
744 
WGUS84 KCRP 031424
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
924 AM CDT Mon Apr 3 2017

...The Flood Warning continues for the following river in Texas...

   Rio Grande At Columbia Bridge affecting Webb County
   Rio Grande At Laredo affecting Webb County

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-040824-
/O.EXT.KCRP.FL.W.0009.170404T1400Z-170405T1900Z/
/CBBT2.1.ER.170404T1400Z.170405T0000Z.170405T0300Z.NO/
924 AM CDT Mon Apr 3 2017

The Flood Warning continues for the Rio Grande at Columbia Bridge.
* from Tuesday morning to Tuesday night, or until the warning 
  is cancelled.
* At 8:15 AM Monday, the stage was 12.2 feet, or 3.7 meters.
* Minor flooding is forecast.
* Flood stage is 18.0 feet...or 5.5 meters.
* Forecast: Rise above flood stage by Tuesday late morning, cresting
  near 18.3 feet, or 5.6 meters by early Tuesday evening, then
  falling below flood stage by late Tuesday evening.
* At 18.0 feet, or 5.5 meters, flow reaches the height of the right
  bank. Livestock and equipment flood in the channel and low banks
  below eagle pass to below Laredo. Autos and trucks flood in low
  areas of the customs parking lot downstream in Laredo.
  
&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Rio Grande
  Columbia Bridge      18  12.2 Mon  8 AM  17.9 17.1 13.1 12.2 12.1

&&

LAT...LON 2819 10023 2820 10006 2768 9962 2762 9970
      2776 9991 2806 10007          

$$

TXC479-040824-
/O.EXT.KCRP.FL.W.0008.170404T0138Z-170407T1325Z/
/LDOT2.1.ER.170404T0138Z.170405T0600Z.170406T2125Z.NO/
924 AM CDT Mon Apr 3 2017

The Flood Warning continues for the Rio Grande At Laredo.
* from Monday evening to Thursday evening, or until the warning is 
  cancelled.
* At 9 AM Monday, the stage was 6.6 feet, or 2.0 meters.
* Minor flooding is forecast.
* Flood stage is 8.0 feet...or 2.4 meters.
* Forecast: Rise above flood stage this evening, cresting near 11.9
  feet, or 3.6 meters by Tuesday evening, begin a fall Wednesday,
  dropping below flood stage by Thursday evening.
* At 13.0 feet, or 4.0 meters, autos and trucks flood in the lower 
  sections of the mall parking lot. Water is several feet deep in the 
  lower sections of the customs parking lot.
  
&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Rio Grande
  Laredo                8   6.6 Mon  9 AM  10.2 11.6  9.1  7.2  6.5

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957
      
$$
859 
WGUS84 KCRP 040214
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
914 PM CDT Mon Apr 3 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande At Laredo affecting Webb County

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-042014-
/O.EXT.KCRP.FL.W.0008.000000T0000Z-170407T0120Z/
/LDOT2.1.ER.170404T0229Z.170405T0600Z.170406T0920Z.NO/
914 PM CDT Mon Apr 3 2017

The Flood Warning continues for the Rio Grande At Laredo.
* until Thursday evening...or until the warning is cancelled.
* At  8:00 PM Monday the stage was 7.6 feet, or 2.3 meters.
* Minor flooding is forecast.
* Flood stage is 8.0 feet...Or 2.4 meters.
* Forecast: Rise above flood stage by tonight and continue to rise 
  to near 11.6 feet, or 3.5 meters by early Wednesday morning. The 
  river will fall below flood stage by Thursday morning.
* At 13.0 feet or 4.0 meters, autos and trucks flood in the lower 
  sections of the mall parking lot. Water is several feet deep in the 
  lower sections of the customs parking lot.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Rio Grande
  Laredo                8   7.6 Mon 08 PM  10.1 11.3  7.6  6.7  6.6

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$

TJC
060 
WGUS84 KCRP 041526
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1026 AM CDT Tue Apr 4 2017

...The Flood Warning continues for the following river in Texas...

   Rio Grande At Laredo affecting Webb County

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-050926-
/O.EXT.KCRP.FL.W.0008.000000T0000Z-170406T1700Z/
/LDOT2.1.ER.000000T0000Z.170405T0000Z.170406T0100Z.NO/
1026 AM CDT Tue Apr 4 2017

The Flood Warning continues for the Rio Grande at Laredo.
* until Wednesday evening, or until the warning is cancelled.
* At 10 AM Tuesday, the stage was 10.8 feet, or 3.3 meters.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet...or 2.4 meters.
* Forecast: The river will rise to near 11.3 feet, or 3.4 meters
  this evening, then begin a fall overnight, dropping below
  flood stage Wednesday evening.
* At 8.0 feet, or 2.4 meters, minor lowland flooding occurs. Flow
  reaches the lower sections of the customs parking lot in Laredo.

&&

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST

LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Rio Grande
  Laredo                8  10.8 Tue 10 AM  10.1  7.2  6.9  6.8  6.8

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$
836 
WGUS84 KCRP 050215
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
915 PM CDT Tue Apr 4 2017

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande At Laredo affecting Webb County

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-052015-
/O.EXT.KCRP.FL.W.0008.000000T0000Z-170406T1000Z/
/LDOT2.1.ER.000000T0000Z.170404T1745Z.170405T1800Z.NO/
915 PM CDT Tue Apr 4 2017

The Flood Warning continues for the Rio Grande At Laredo.
* until late Wednesday night...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 9.9 feet, or 3.0 meters.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet...Or 2.4 meters.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 8.0 feet or 2.4 meters, minor lowland flooding occurs. Flow 
  reaches the lower sections of the customs parking lot in Laredo.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Rio Grande
  Laredo                8   9.9 Tue 08 PM   8.5  7.3  7.1  6.9  7.0

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             

$$

TJC
282 
WGUS84 KCRP 051504
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 AM CDT Wed Apr 5 2017

...The Flood Warning is cancelled for the following river in 
   Texas...

   Rio Grande At Laredo affecting Webb County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC479-051534-
/O.CAN.KCRP.FL.W.0008.000000T0000Z-170406T1000Z/
/LDOT2.1.ER.000000T0000Z.170404T1745Z.170405T1051Z.NO/
1004 AM CDT Wed Apr 5 2017

The Flood Warning is cancelled for the Rio Grande At Laredo.
* At 9 AM Wednesday, the stage was 7.7 feet, or 2.3 meters.
* No flooding is forecast.
* Fell below flood stage at 5:51 AM Wednesday.
* Flood stage is 8.0 feet...or 2.4 meters.
* Forecast: The river will continue to fall, dropping below
  caution stage of 7.0 feet, or 2.1 early Thursday morning.
* At 8.0 feet or 2.4 meters, minor lowland flooding occurs. Flow 
  reaches the lower sections of the customs parking lot in Laredo.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Rio Grande
  Laredo                8   7.7 Wed  9 AM   6.9  6.6  6.5  6.4  6.3

&&

LAT...LON 2762 9970 2768 9962 2754 9945 2729 9941
      2721 9953 2751 9957             
      
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:50 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 2, 6:50 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
650 AM CDT Sun Apr 2 2017

.DISCUSSION...

Decided to go with a Coastal Flood Advisory for the gulf facing
beaches this morning, as tide levels are running near 1 foot above
predicted levels and Bob Hall Pier is forecast to be around 1 foot
MSL w/o the increase (will be close enough). That is good until 1
PM.

Otherwise, see Aviation discussion for 12Z TAFs.

&&

.AVIATION...

Pretty much similar scenario as with the 06Z issuance. MVFR/IFR
CIGS early this morning with improving conditions during the day,
as drier air begins to filter in. Main convective concern will
mainly be in the KVCT terminal today. Showers are developing over
this area at this time, but the 12Z sounding does show a very
strong mid level cap. Still, will keep the mention of thunder at
KVCT through about 23Z, starting about 15Z (may be early but
thunder could develop before 20Z). Elsewhere, will maintain VCSH
at KALI and KCRP but do not have any TEMPOS (too isolated). Winds
begin to become more southwest and west from west to east today
with the improving CIGS happening a bit earlier. Should remain VFR
all terminals by 19Z, although there could be some mid level CIGS
as some jet dynamics impact the area. Winds late this
afternoon/evening will be westerly, diminishing overnight and
generally less than 11 knots.

&&

.PREVIOUS DISCUSSION... /Issued 344 AM CDT Sun Apr 2 2017/

SHORT TERM (TODAY THROUGH MONDAY)...

Synoptic scale models are showing some mid level drier air moving
into our area this morning, which is keeping the deeper theta-e
air farther north where the convection is on-going. Confidence in
severe weather today is starting to decrease because of this,
although with the shear that is still in play. Most of the model
guidance (including the HRRR, TTU and NSSL) is keeping the
strongest convection to the north of the forecast area. We still
have part of our area in a slight risk, and the better shot for
any strong to severe convection should be northeastern areas
today. Drier air begins to come in this afternoon as as the potent
jet impacts the area. If anything develops late afternoon over the
southeastern areas where the drier air is it will be high based
and would produce some good wind gusts. However, confidence in
that happening is not high either due to the aforementioned
guidance. Nevertheless, will maintain the better chances for
showers/storms over the NE and diminish rain chances this
afternoon over the western areas as the drier air moves in. Will
only mention severe over the Victoria area and NE Coastal Bend.
Looks like another warm day today with the downslope winds. With
the drier air in place tonight, should see some cooler
temperatures but it will warm back up on Monday with lots of
sunshine expected behind the upper system. For high temperatures
again going on the warmer side of guidance.

MARINE (TODAY THROUGH MONDAY)...

Winds become more south and decrease later today, which should
also help to diminish seas a bit. Still have some 6 foot seas so
in areas where winds are around 15 knots. Winds will shift
offshore late tonight and remain so for a while Monday before
becoming south again by Monday evening. Best shot of showers and
thunderstorms will be north and east of Port Aransas, with some
remnant convection continuing offshore (possibly) this evening.

LONG TERM (Monday Night through Sunday)...

South flow redevelops Monday Night as the next s/w trough digs
through the SE CONUS with sfc cyclogenesis occurring across the
Southern High Plains of TX. Tuesday is likely to be another warm to
hot day as limited moisture depth and SW flow just above the surface
allows for near maximum warming potential. Surface low across the
Plains then hooks and kicks NE Tuesday Night with an associated
surface cold front pushing south across TX...reaching the CWA around
sunrise Wed. Limited moisture depth should preclude any precip with
the front...aside from an isolated shower/storm across the open
Gulf. Cooler and dry north flow should prevail Wed /likely breezy
conditions in the morning/ as surface high pressure builds south
into the area. High pressure then shifts east by the end of the week
with traditional SE low level flow then developing across S TX.
Pleasant weather conditions are expected Wed through Thursday /and
probably Friday/ as low humidity and near to slightly above normal
max temps occur. Min temps may dip to the coolest levels in about a
month Wed Night as surface high overhead and dry soil moistures
allows for temps to fall into the low 50s to upper 40s across inland
areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    92  59  92  60  89  /  20  10   0   0   0
Victoria          86  57  88  59  88  /  60  20   0   0   0
Laredo            92  61  95  63  97  /  10   0   0   0   0
Alice             94  57  93  57  94  /  20  10   0   0   0
Rockport          87  63  87  68  83  /  30  20   0   0   0
Cotulla           88  58  93  59  95  /  30  10   0   0   0
Kingsville        94  57  93  60  93  /  10  10   0   0   0
Navy Corpus       88  64  86  69  84  /  20  20   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 1 PM CDT this afternoon For the
     following zones: Aransas...Calhoun...Kleberg...Nueces.

GM...None.

&&

GW/86...AVIATION
Hazardous weather outlook, Apr 2, 5:57 AM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
557 AM CDT Sun Apr 2 2017

TXZ229>234-239>247-031100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
557 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

There is a slight risk for severe thunderstorms today over
portions of the Coastal Plains and all of the Victoria Crossroads
area, with the slight risk area near and east of a Corpus Christi
to George West to Choke Canyon Dam line.

A Coastal Flood Advisory is in effect for Kleberg, Nueces, Aransas
and Calhoun Counties until early afternoon.

Elevated fire weather conditions are expected over Webb County
through early this evening due to moderate west winds and low
relative humidity.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated; however requests for local
storms reports may be issued later today if potential severe
weather is noted.

GMZ230-235-250-255-270-275-031100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
557 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for the Middle Texas Coastal
Waters.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms today and this evening over
the bays and gulf waters. A few strong storms will be possible
mainly north and east of Port Aransas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated; however requests for local
storms reports may be issued later today if potential severe
weather is noted.

GW/RH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 5:57 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces7 hr
Apr 2, 8:47 AM CDTSpecial Weather StatementCRPLa Salle28 min
Apr 2, 9:17 AM CDTSpecial Weather StatementCRPLa Salle43 min
Apr 2, 9:22 AM CDTSevere Thunderstorm WarningCRPLa Salle16 min
Apr 2, 9:59 AM CDTSpecial Weather StatementCRPMcMullen46 min
Apr 2, 4:12 PM CDTSpecial Weather StatementCRPVictoria48 min
Apr 2, 4:31 PM CDTSpecial Weather StatementCRPVictoria44 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.